# SDR MWEA070098

- Difficulty date: April 25, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 11,075 hours, 6,115 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Switch
- Part number: 247629
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERNAL TAIL CONE RELEASE LIGHT SWITCH DID NOT ACTUATE AFTER TAIL CONE WAS RELEASED FOR TEST FUNCTION.  REMOVED AND REPLACED INTERNAL TAIL CONE LOCKING SWITCH.
